# SDR ASAA2017011119325

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 3,169 hours, 1,062 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FMC PROMPT ON EITHER CDU.  ACFT GROUNDED. CYCLED BOTH FMC COMPUTERS IAW FIM 34-61 TASK 807. FMC 1 & 2 RETURNED TO NORMAL. OPS NORMAL.
